# SDR USAA2012020600002

- Difficulty date: February 5, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: D52111001001
- Condition: Out Of Adjust
- Location: R2
- Part time: 10,465 hours, 7,635 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - OUT ADJUSTMENT DIM B BETWEEN FINGER AND STRIKER LEVER AT DOOR 842 (R2).  ADJUSTED DIM B BETWEEN FINGER AND STRIKER LEVER AT DOOR 842 (R2) IAW A319 AMM 52-13-14-820-002 PARAGRAPH 4, STEP A, ITEM 1.
